# SDR UHLA200710231

- Difficulty date: October 20, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 7,637 hours, 4,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0244
- Condition: Mismanufactured
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED OPS CHECK OF L1 DOOR AND SLIDE THE SLIDE EXTENDED INVERTED (COMPLETELY UPSIDE DOWN) WHICH CAUSED MINOR DAMAGE BENEATH L1 DOOR OPENING.  THE FUSELAGE DAMAGE WAS ADDRESSED WITH AN IC2007-170/07425.  THE SLIDE VENDOR HAS BEEN CONTACTED AND AN INVESTIGATION IS UNDERWAY TO DISCOVER THE ROOT CAUSE.
